1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2020 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Strange Head Feeling

Discussion in 'Type 2 Diabetes' started by Larry1985, Jun 4, 2020.

  1. Larry1985

    Larry1985 · Member

    Messages:
    8
    Likes Received:
    0
    Trophy Points:
    1
    Am I depressed? Is metformin doing this or is it my body getting "used" to lower bsls? I have no idea but my head feels bad and dizzy and my ears ring and yes, I take Vitamin B A and C and cod liver oil =( can anyone help?
     
  2. Norfolkmell

    Norfolkmell Type 2 · Well-Known Member

    Messages:
    235
    Likes Received:
    139
    Trophy Points:
    103
    Hi
    Is the ringing in the ears recent or long term? I suffered for years before being told I had tinnitus and now have hearing aids which produce white noise to distract from the tinnitus, providing you wear the aids. Headaches could be stress and frankly who isn’t stressed at the moment? I get bad headaches and have had dizziness almost constantly for for past two years and nothing has made it any better. I’ve been on metformin since diagnosis four years ago and I don’t personally think the headaches and dizziness and tinnitus are connected. Have you spoken to your GP?
    hope this helps.
     
    • Like Like x 1
  3. urbanracer

    urbanracer Type 1 · Moderator
    Staff Member

    Messages:
    4,565
    Likes Received:
    3,394
    Trophy Points:
    198
    I see that just a few weeks ago you posted that your glucose levels were 28mmol. What are they now? How long have you been experiencing these symptoms?
     
    • Like Like x 1
  4. Larry1985

    Larry1985 · Member

    Messages:
    8
    Likes Received:
    0
    Trophy Points:
    1
    Hi both, thank you for replying.

    The ringing of the ears is on and off, sometimes for a couple of hours and then sometimes minutes, or it seems anyway. The dizziness also comes and goes and when its present, I feel a depression and sadness.

    My bsls since taking metformin have never gone higher than 7mmol and all today, its not gone higher than 4.9, on average its 5.0 and ill attach a screenshot of what the web page suggest my hba1c is now. Thanks again, its so helpful to be able to get advice in lockdown

    Kr

    Larry Screenshot_20200604-212810_Firefox.jpg
     
  5. Amborg

    Amborg Type 2 · Newbie

    Messages:
    2
    Likes Received:
    2
    Trophy Points:
    43
    When my blood sugar goes out of whack, aka higher than what my body is used to now, I feel similar. Light headed, dizzy and my body feels a bit tingly. I immediately check my blood sugar and try to react in some way, walk or being more physically active.
     
    • Like Like x 1
  6. Stephen Lewis

    Stephen Lewis Type 2 · Well-Known Member

    Messages:
    203
    Likes Received:
    135
    Trophy Points:
    103
    I sometimes get light headed when my bg is dropping, not always when it is going very low. At the moment I am trying to maintain an A1c of below 6.5 that I got to with a lot of weight-lifting. I am lucky to have a Freestyle Libre so can quickly check to see if the feelings are bg or something else. 6 months ago I got light headed with a FL reading of below 4 now it happens at 5.5. so I ignore the sensation and it goes away usually within half an hour.
    But - we cannot diagnose and you should see a doctor. This could also be blood pressure or another cause.
     
    • Like Like x 1
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook